# SDR SWAA2024032667255

- Difficulty date: March 23, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N8839Q
- Make and model: Boeing 737-8
- Aircraft serial: 67489
- Aircraft time: 3,906 hours, 2,236 cycles
- System (JASC): 5240 · Service Doors
- Part: Strap
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FO SIDE SERVICE DOOR STRAP ASSY INOP<[01] REMOVED AND REPLACED AFT FO SIDE SERVICE DOOR STRAP IN REF TO AMM 52-41-00
